# SDR DLL17954461

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1216
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 1592941118
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, A CRACK WAS FOUND IN A RIB AT 7 INCHES FROM THE O/B END OF THE NR 4 SLAT.  THE DAMAGE WAS REPAIRED PER SRM 57-51-00.
